# SDR ASAA2017041220445

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 13,843 hours, 4,565 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757050
- Condition: Loose
- Location: Nr 2 Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET & FAN BLADE INSPECTION FOUND FAN DUCT PANEL LOOSE, REF B737-900 AMM 72-23-07-000-801-F000 FIG 401. GROUNDED - YES. RESECURED #1 FAN DUCT PANEL (1 O'CLOCK) POSITION ON #2 ENGINE PER AMM B737-900 72-23-07-00-801-F00.
